| Model Number |
SIGADAPTXL |
| Medical Device Problem Code |
Misfire (2532)
| Health Effect - Clinical Code |
Tissue Breakdown (2681)
| Date of Event |
08/31/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a gastric bypass procedure, the surgeon positioned the stapler on the tissue to create the gastric pouch.Upon the third firing, after noting that the indicator read "1", the surgeon began to fire, but midway through the firing, the tissue began to bunch up, the staples started to deform, and the blade failed to advance. the issue was managed by resecting and re-stapling the tissue.
Additional Manufacturer Narrative
D10 concomitant products: egia60amt, egia60amt egia 60 artic med thick sulu, (lot # p6e0835); sigphandle, sig power sigphandle handle, (serial # unknown) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.